He is on Metoporol, Digoxin, Furosimide, Amlodopine, Diovan, Warfarin and Flomax.
6 Mar 2010
In this weather, everyone has a reaction to dry heat from using heaters. Try using some flax seed oil in your husbands food. His hair should have life and his skin should cut down the itching. If the itching is just in a area, put a bag of frozen peas on the spot. This will numb the nerve endings.
7 Mar 2010
The itching may be a direct result of the stroke. Depending on what areas of the brain are affected, all kinds of symptoms can manifest themselves. My own problems are having a terrible cold sensation in different parts of my body. When I or anybody else touch them, they feel warm to the touch. When I take my Gabapentin (brand name Neurontin), most often the sensation will go away. Next neuroloist appointment, talk to the doctor.
4 Jun 2010
Itching is directly from the stroke itself. I have a burning pain in entire left side of body. I take 600mg of gabapinten and it just lowers the pain level enough to make it tolerable.I also feel numbness and tingling.I have to check water temps with my right hand because I cant feel the correct temp of the water.Cold water feels like little pin pricks,This is 1 yr and 1 month past my stroke.I am 44 yrs old. Good luck.Oh by the way a spinal & rehab dr prescribed the gabapinten.Maybe this could help with the itching too.
15 Sep 2010
I cannot tell you about your itching problem, some people says this is sometimes due to a psychological effect (post stroke).
FYI, you can try Neuroaid for post stroke recovery (during the first 6 months after your stroke). This is a natural drug, safe and without side effects. It has helped thousands of stroke patients to double their chances to recover.
7 Oct 2010
Itching problem is common after a stroke, this has no specific explanation.
You can try NeuroAiD in addition to your medication. NeuroAiD is a natural oral treatment dedicated to stroke rehabilitation. This stroke treatment has been shown to increase the production of new neurons in the brain and favor the formation of new connections. The effects of this favorable neuroplasticy environment have shown to improve the outcome of recovery in clinical trials: patients on NeuroAiD have 2.4 higher chance of reaching independence. This treatment is safe and has no drug interaction known. more info on www.neuroaid.com. Best regards
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was switched form metoprolol tartrate 25 mg 1xday to toprol XL 25me 1xday and have a terrible itching and rash. The doctor did this bc I was ...
1 answer • 9 Nov 2009
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...
1 answer • 2 Oct 2011
I have been taking metformin 500mg for months, I have gotten a new perscription I have now developed
... a rash on both arms which is itching and hard to stop scratching,area is on both forarms is very lumpy. What would cause this?
4 answers • 22 Jun 2014
... now have it on my torso too. Dermatologist says allergic reaction to something. Use Dove soap, laundry detergent with no dyes... etc. Is it ...
1 answer • 26 Dec 2014